NCLEX Test Study Guides | NCLEX Test Flashcards

NCLEX Practice Questions 31-40

31. A nurse if reviewing a patient’s chart and notices that the patient suffers from conjunctivitis. Which of the following microorganisms is related to this condition?

A: Yersinia pestis
B: Helicobacter pyroli
C: Vibrio cholera
D: Hemophilus aegyptius

32. A nurse if reviewing a patient’s chart and notices that the patient suffers from Lyme disease. Which of the following microorganisms is related to this condition?

A: Borrelia burgdorferi
B: Streptococcus pyrogens
C: Bacilus anthracis
D: Enterococcus faecalis

33. A fragile 87 year-old female has recently been admitted to the hospital with increased confusion and falls over last 2 weeks. She is also noted to have a mild left hemiparesis. Which of the following tests is most likely to be performed?

A: FBC (full blood count)
B: ECG (electrocardiogram)
C: Thyroid function tests
D: CT scan

34. A 84 year-old male has been loosing mobility and gaining weight over the last 2 months. The patient also has the heater running in his house 24 hours a day, even on warm days. Which of the following tests is most likely to be performed?

A: FBC (full blood count)
B: ECG (electrocardiogram)
C: Thyroid function tests
D: CT scan

35. A 20 year-old female attending college is found unconscious in her dorm room. She has a fever and a noticeable rash. She has just been admitted to the hospital. Which of the following tests is most likely to be performed first?

A: Blood sugar check
B: CT scan
C: Blood cultures
D: Arterial blood gases

36. A 28 year old male has been found wandering around in a confused pattern. The male is sweaty and pale. Which of the following tests is most likely to be performed first?

A: Blood sugar check
B: CT scan
C: Blood cultures
D: Arterial blood gases

37. A mother is inquiring about her child’s ability to potty train. Which of the following factors is the most important aspect of toilet training?

A: The age of the child
B: The child ability to understand instruction.
C: The overall mental and physical abilities of the child.
D: Frequent attempts with positive reinforcement.

38. A parent calls the pediatric clinic and is frantic about the bottle of cleaning fluid her child drank 20 minutes. Which of the following is the most important instruction the nurse can give the parent?

A: This too shall pass.
B: Take the child immediately to the ER
C: Contact the Poison Control Center quickly
D: Give the child syrup of ipecac

39. A nurse is administering a shot of Vitamin K to a 30 day-old infant. Which of the following target areas is the most appropriate?

A: Gluteus maximus
B: Gluteus minimus
C: Vastus lateralis
D: Vastus medialis

40. A nurse has just started her rounds delivering medication. A new patient on her rounds is a 4 year-old boy who is non-verbal. This child does not have on any identification. What should the nurse do?

A: Contact the provider
B: Ask the child to write their name on paper.
C: Ask a co-worker about the identification of the child.
D: Ask the father who is in the room the child’s name.

Answer Key 31-40.

31. (D) Choice A is linked to Plague, Choice B is linked to peptic ulcers, Choice C is linked to Cholera.
32. (A) Choice B is linked to Rheumatic fever, Choice C is linked to Anthrax, Choice D is linked to Endocarditis.
33. (D) A CT scan would be performed for further investigation of the hemiparesis.
34. (C) Weight gain and poor temperature tolerance indicate something may be wrong with the thyroid function.
35. (C) Blood cultures would be performed to investigate the fever and rash symptoms.
36. (A) With a history of diabetes, the first response should be to check blood sugar levels.
37. (C) Age is not the greatest factor in potty training. The overall mental and physical abilities of the child is the most important factor.
38. (C) The poison control center will have an exact plan of action for this child.
39. (C) Vastus lateralis is the most appropriate location.
40. (D) In this case you are able to determine the name of the child by the father’s statement. You should not withhold the medication from the child following identification.